# SDR CALA2024062401881

- Difficulty date: June 12, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N68842
- Make and model: Boeing 737924ER
- Aircraft serial: 42183
- Aircraft time: 29,365 hours, 10,709 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113A270027
- Part serial: V0862
- Condition: Damaged
- Location: Lt Te Flap
- Part time: 29,365 hours, 10,709 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

LEFT INBD FLAP HAS DENTS FROM TIRE BLOWOUT,  REMOVED LT INBD TE FLAP & AFT FLAP AS ONE UNIT, IAW AMM 27-51-11-000-801 UP TO AND INCLUDING STEP 8 (E).  INSTALLED NEW LT INBD TE FLAP IAW AMM 27-51-11-400-801 FROM STEP G(3) TO STEP H(3F) CONTINUE FROM STEP H (4) TO COMPLETION.
